# SDR AALA202507247140

- Difficulty date: July 12, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 44,114 hours, 18,746 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Attach Fitting
- Condition: Corroded
- Location: Zone 300 Elev
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND ELEVATOR TAB CONTROL MECHNISM RETURN SPRINGS LOWER ATTACHING POINTS HAS EVIDENCE OF CORROSION. REMOVED AND REPLACED AFT LEFT HAND ELEVATOR TAB CONTROL MECHANISM RETURN SPRINGS LOWER ATTACHING POINT BUSHING, PERFORMED SATISFACTORY ELEVATOR AND ELEVATOR TRIM CONTROL SYSTEM OPERATIONAL TEST AND PERFORMED SATISFACTORY ELEVATOR TAB CONTROL SYSTEM OPERATIONAL TEST. PER B737NG AMM 27-31-34, PER B737NG AMM 27-31-00-700-815, AND PER B737NG AMM 27-31-00-710-801.
